# SDR UALA2013052203536

- Difficulty date: May 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,098 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 3800 · Water and Waste System
- Part: Faucet
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER SYS INOPERATIVE.  REPLACED FWD LAVATORY FAUCET.
